# SDR REXA2016052000847

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,687 hours, 12,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PAX DOOR EMER EXIT LIGHT INOPERATIVE.  FOUND BATTERY PACK 1 CHARGER AT FAULT.  REPLACED CHARGER WITH SERVICEABLE ASSEMBLY.  REPLACED BATTERY PACK 1.  EMER LIGHT SYS CHECKED GOOD.  WORK DONE IAW AMM 33-51-17-400-801 & 33-51-17-400-802.
